One of the first things to do is throw away those Q-tips and never use them again. One possible cause of bleeding after a Q-tip use would be a ruptured eardrum or an abrasion/scratch in the sensitive ear canal area. Pimples can also form in the ear canal. It would take a hands-on otoscopic examination by a medical provider to know the exact source, and how to treat it. Since your original feeling was that there was something inside your ear canal, this would be another reason to be examined.
A traumatic rupture of the eardrum, should this be the cause, can take several weeks to heal (depending on the size of the rupture). Ear canal abrasions heal quicker, but can become infected. Ear pain would be one clinical sign of an infection that you should look for.
Important: The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, blogs, or WebMD Answers are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment. Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.